Express Chemist Online Pharmacy
    Numark Paracetamol Suspension 6+ Years and Adults Orange Flavour 200ml - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Promotions > Express Chemist Value > Numark Paracetamol Suspension 6+ Years and Adults Orange Flavour 200ml
See Also: Baby and Child Pain ReliefParacetamol

Numark Paracetamol Suspension 6+ Years and Adults Orange Flavour 200ml

Numark Paracetamol Suspension 6+ Years and Adults Orange Flavour 200ml
 
Click on image to enlarge


Price: £2.49 (incl VAT)
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
 
Price: £2.49 (incl VAT)     Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
 
  • Sugar free.
  • Orange flavour.
Paracetamol can be used for the treatment of mild to moderate pain and feverishness associated with teething, toothache, headache, colds and flu.

Directions for Use:
For oral use. Shake bottle well before use.
6-12 years: One to two 5ml spoonfuls.
Adults: Two to four 5ml spoonfuls.
Repeat dose every 4-6 hours as required, up to a maximum of 4 doses in 24 hours.

Warnings:
Do not consume alcohol whilst taking this product.
Do not exceed stated dose.
Do not take with other paracetamol-containing products.
Consult your doctor before taking this medicine if you have any existing medical conditions or are taking any prescribed or bought medicine.
If symptoms persist or get worse consult your GP.
Each 5ml dose contains 150mg of alcohol - Not suitable for those suffering from alcoholism or liver damage.

Ingredients:
PARACETAMOL, XANTHAM GUM, MAGNESIUM ALUMINIUM SILICATE, GLYCEROL, HYDROGENATED GLUCOSE SYRUP, SODIUM BENZOATE, CITRIC ACID MONOHYDRATE, SACCHARIN SODIUM, ETHANOL, POLYSORBATE 80, SORBITAN MONOLEATE, ORANGE FLAVOUR, SUNSET YELLOW AND PURIFIED WATER.



Product code: 1065515     Price: £2.49 (incl VAT)     Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Return to the Express Chemist Value page
Return to the Baby and Child Pain Relief page
Return to the Paracetamol page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Numark Paracetamol Suspension 6+ Years and Adults Orange Flavour 200ml - Buy Online from Express Chemist UK Pharmacy

New Products

 Vitabiotics
 Beaming Baby
 Nelsons
 Jungle Formula
 Femarelle

Sweating

 Odaban
 Driclor
 Anhydrol Forte
 Perspirex

Coughs & Colds

 Lemsip
 Beechams
 Tixylix
 Vicks
 Benylin

Hair Loss

 Regaine
 Alpecin
 Florisene
 Nourkrin

Weight Loss

 Alli
 Adios
 Zotrim

Antifungals

 Canesten
 Daktacort
 Daktarin
 Lamisil
 Mycota
 Curanail

Pain Relief

 Nurofen
 Solpadeine
 Calpol
 Anadin

Stop Smoking

 Niquitin Minis
 Nicorette
 Nicotinell
 Niquitin
 Crafe Away

Skin Conditions

 Exorex
 Eumovate
 Epaderm
 EMLA Cream
 Bio-Oil

Top Brands

 Imodium
 Infacol
 Metanium
 Zovirax
 Anusol
 Germoloids
 Phenergan
 Stud 100







Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.